# SDR IPXA09M58010

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3822512
- Part serial: 48520
- Condition: Damaged
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITIONING DOOR OUTER SKIN DAMAGED.  REPAIRED IAW EO MD11-5230-35991-A.
